| Article ID | Journal | Published Year | Pages | File Type |
|---|---|---|---|---|
| 9502992 | Journal of Mathematical Analysis and Applications | 2005 | 13 Pages |
Abstract
First, we systematize earlier results on the global stability of discrete model An+1=λAn+F(Anâm) of population growth. Second, we invent the effect of delay m when F is unimodal. New, deep and strong results are discussed in Section 4, although Theorems 3-5 (Section 3) are still freshly new. This paper may be considered as a discrete version of our earlier work on the model xË(t)=âμx(t)+f(x(tâÏ)) [D.V. Giang, Y. Lenbury, Nonlinear delay differential equations involving population growth, Math. Comput. Modelling 40 (2004) 583-590]. We are mainly using Ï-limit set of persistent solution, which is discussed in more general by P. Walters [An Introduction to Ergodic Theory, Springer-Verlag, Berlin, 1982].
Keywords
Related Topics
Physical Sciences and Engineering
Mathematics
Analysis
Authors
Dang Vu Giang, Dinh Cong Huong,
